Courants d'Ahlfors et localisation des courbes entières [d'après Julien Duval]
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 991, 17 p.
@incollection{AST_2009__326__281_0,
     author = {P\u{a}un, Mihai},
     title = {Courants {d'Ahlfors} et localisation des courbes enti\`eres [d'apr\`es {Julien} {Duval]}},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:991},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1196.32012},
     mrnumber = {2605326},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2009__326__281_0/}
}
TY  - CHAP
AU  - Păun, Mihai
TI  - Courants d'Ahlfors et localisation des courbes entières [d'après Julien Duval]
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:991
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__326__281_0/
UR  - https://zbmath.org/?q=an%3A1196.32012
UR  - https://www.ams.org/mathscinet-getitem?mr=2605326
LA  - fr
ID  - AST_2009__326__281_0
ER  - 
Păun, Mihai. Courants d'Ahlfors et localisation des courbes entières [d'après Julien Duval], dans Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 991, 17 p. http://www.numdam.org/item/AST_2009__326__281_0/

[1] E. Bishop - Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), p. 289-304. | Article | MR 168801 | Zbl 0143.30302

[2] S. Boucksom - Divisorial Zariski decompositions on compact complex manifolds, Ann. Sci. École Norm. Sup. 37 (2004), p. 45-76. | Article | EuDML 82627 | Numdam | MR 2050205 | Zbl 1054.32010

[3] R. Brody - Compact manifolds in hyperbolicity, Trans. Amer. Math. Soc. 235 (1978), p. 213-219. | MR 470252 | Zbl 0416.32013

[4] M. Brunella - Courbes entières et feuilletages holomorphes, Enseign. Math. 45 (1999), p. 195-216. | MR 1703368 | Zbl 1004.32011

[5] M. Brunella -, Courbes entières dans les surfaces algébriques complexes (d'après McQuillan, Demailly-El Goul,...), Séminaire Bourbaki, Vol. 2000/2001, exposé n° 881, Astérisque 282 (2002), p. 39-61. | EuDML 110297 | Numdam | MR 1975174 | Zbl 1031.14014

[6] M. Brunella -, Birational geometry of foliations, Publicaçôes Matemâticas do IMPA, Instituto de Matemâtica Pura e Aplicada (IMPA), Rio de Janeiro, 2004. | MR 2114696 | Zbl 1082.32022

[7] F. Campana - Orbifolds, spécial varieties and classification theory, Ann. Inst. Fourier (Grenoble) 54 (2004), p. 499-630. | Article | EuDML 116120 | Numdam | MR 2097416 | Zbl 1062.14014

[8] F. Campana & M. Păun - Variétés faiblement spéciales à courbes entières dégénérées, Compos. Math. 143 (2007), p. 95-111. | Article | MR 2295198 | Zbl 1120.32013

[9] F. Campana & M. Păun -, Une généralisation du théorème de Kobayashi-Ochiai, Manuscripta Math. 125 (2008), p. 411-426. | Article | MR 2392879 | Zbl 1160.32020

[10] J.-P. Demailly - Algebraic criteria for Kobayashi hyperbolic projective varieties and jet différentials, in Algebraic geometry-Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., 1997, p. 285-360. | Article | MR 1492539 | Zbl 0919.32014

[11] J. Duval - Singularités des courants d'Ahlfors, Ann. Sci. École Norm. Sup. 39 (2006), p. 527-533. | Article | EuDML 82693 | Numdam | MR 2265678 | Zbl 1243.32012

[12] J. Duval -, Sur le lemme de Brody, Invent. Math. 173 (2008), p. 305-314. | Article | MR 2415309 | Zbl 1155.32017

[13] M. Gromov - Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), p. 307-347. | Article | EuDML 143289 | MR 809718 | Zbl 0592.53025

[14] S. Iitaka - Genus and classification of algebraic varieties. I, Sûgaku 24 (1972), p. 14-27. | MR 569689

[15] B. Kleiner - Hyperbolicity using minimal surfaces, prépublication.

[16] P. Mattila - Geometry of sets and measures in Euclidean spaces, Cambridge Studies in Advanced Math., vol. 44, Cambridge Univ. Press, 1995. | MR 1333890 | Zbl 0819.28004

[17] M. Mcquillan - Diophantine approximations and foliations, Publ. Math. I.H.É.S. 87 (1998), p. 121-174. | Article | EuDML 104127 | MR 1659270 | Zbl 1006.32020

[18] M. Mcquillan -, Integrating ¯ , in Proceedings of the International Congress of Mathematicians, Vol I (Beijing, 2002), Higher Ed. Press, 2002, p. 547-554. | MR 1989205 | Zbl 1040.32031

[19] M. Mcquillan -, Uniform uniformization, prépublication I.H.É.S., 2005.

[20] T. Nishino & M. Suzuki - Sur les singularités essentielles et isolées des applications holomorphes à valeurs dans une surface complexe, Publ. Res. Inst. Math. Sci. 16 (1980), p. 461-497. | Article | MR 594913 | Zbl 0506.32007

[21] M. Păun - Currents associated to transcendental entire curves on compact Kähler manifolds, prépublication, 2003.

[22] E. Rousseau - Hyperbolicité des variétés complexes, cours Peccot, arXiv:0709.3882, 2007.

[23] A. Seidenberg - Reduction of singularities of the differential équation A d y = B d x , Amer. J. Math. 90 (1968), p. 248-269. | Article | MR 220710 | Zbl 0159.33303

[24] J.-C. Sikorav - Some properties of holomorphic curves in almost complex manifolds, in Holomorphic curves in symplectic geometry, Progr. Math., vol. 117, Birkhäuser, 1994, p. 165-189. | Article | MR 1274929

[25] Y. T. Siu - Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974), p. 53-156. | Article | EuDML 142308 | MR 352516 | Zbl 0289.32003

[26] J. Winkelmann - A projective manifold where Brody and entire curves behave very differently, prépublication arXiv:math/0511142.